# SDR 96ZZZM844

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC311
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 6110002344
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

GTF - GTF - LEFT ENGINE OVERTEMPED ON START IN GTF.  EGT GAUGE STUCK AT 230 DEGREES CELSIUS WHEN STOP BUTTON RELEASED, TEMP CLIMBED TO 900 DEGREES CELSIUS, ABORTED START.  STICKING EGT GAUGE.  REMOVED ENGINE, COMPLIED WITH OVERTEMP INSPECTION PER GARRETT MM AND REINSTALLED ENGINE.  GROUND RUN AND TEST FLIGHT PERFORMED NORMAL.  REMOVED AND REPLACED EGT INDICATOR.
